# SDR 2001F00626

- Difficulty date: October 12, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE CEILING EMERGENCY LIGHTS AT THE AFT OF THE PASSENGER CABIN, SEAT MOUNTED EMERGENCY LIGHTS AND THE TAILCONE EMERGENCY LIGHT RECEIVER WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  REF USAAD01170.  (M)
